RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Landau, Henry

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:487
Abstract pages:113
Full texts:38

http://www.mathnet.ru/eng/person52159
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. A. Abrams, H. Landau, Z. Landau, J. Pommersheim, E. Zaslow, “An iterated random function with Lipschitz number one”, Teor. Veroyatnost. i Primenen., 47:2 (2002),  286–300  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:2 (2003), 190–201  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019